Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 1


A New Class of Hermite Poly-Genocchi Polynomials

PP: 7-14
Waseem A. Khan,
In this paper, we introduce a new class of Hermite poly-Genocchi polynomials and we give some identities of those polynomials related to the Stirling numbers of the second kind. The concepts of poly-Bernoulli numbers B(k) n (a,b), poly-Bernoulli polynomials B(k) n (x,a,b) of Jolany et al, Hermite-Bernoulli polynomials HBn(x, y) of Dattoli et al and HB(a) n (x, y) of Pathan et al are generalized to the one HG(k) n (x, y). Some implicit summation formulae and general symmetry identities are derived by using different analytical means and applying generating functions. These results extend some known summations and identities of Hermite poly- Genocchi numbers and polynomials.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved